MathSciNet Relay Station
MathSciNet bibliographic data
MR1902685 20M12
Kim, Kyung Ho; Jun, Young Bae Intuitionistic fuzzy ideals of semigroups. Indian J. Pure Appl. Math. 33 (2002), no. 4, 443–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement